Hiro-aki Narita

Department of Mathematics, Kumamoto University

Associate Professor

E-mail:narita``atto maakuhsci(dt)kumamoto-u(dt)ac(dt)jp

Japanese Page

Research Intersets

Number Theory (Particularly Automorphic forms)

List of Publications


1.    Lifting to GL(2) over a division quaternion algebra and an explicit construction of CAP representations (joint with Masanori Muto and Ameya Pitale),  Nagoya Mathematical Journal, 222, issue 01, (2016), 137-185.

2.    Fourier expansion of Arakawa lifting II: Relation with central L-values (joint with Atsushi Murase), International Journal of Mathematics, 27, No. 1, (2016), 32 pages.

3.    Bessel periods of theta lifts to GSp(1,1) and central values of some convolution type L-functions, Automorphic forms, Research in Number Theory from Oman,

Springer Proceedings in Mathematics and Statistics@(2014), 179-191.

4.     Irreducibility criteria for local and global representations (joint with A. Pitale and R. Schmidt), Proceedings of the American Mathematical Society, 141, (2013), 55-63.

5.    Some vector-valued singular automorphic forms on U(2,2) and their restriction to Sp(1,1) (joint with Atsuo Yamauchi), International Journal of Mathematics, 23, No. 10, (2012), 27 pages.

6.     Fourier expansion of Arakawa lifting I: An explicit formula and examples of non-vanishing lifts (joint with Atsushi Murase), Israel Journal of Mathematics, 187, (2012), 317-369.

7.    Commutation relations of Hecke operators for Arakawa lifting (joint with Atsushi Murase), Tohoku Mathematical Journal, 60, (2008), 227-251.

8.    Theta lifting from elliptic cusp forms to automorphic forms on Sp(1,q), Mathematische Zeitschrift, 259, (2008), 591-615.

9.    Fourier-Jacobi expansion of automorphic forms on Sp(1,q) generating quaternionic discrete series, Journal of Functional Analysis, 239, (2006), 638-682.

10. On certain automorphic forms of Sp(1,q) (Arakawa's results and recent progress), Proceedings of the conference in memory of Tsuneo Arakawa, Automorphic forms and zeta functions, World Scientific (2006), 314-333.

11. Fourier expansion of holomorphic modular forms on classical Lie groups of tube type along the minimal parabolic subgroup, Abhandlungen aus dem Mathematischen Seminar der Universitaet Hamburg, 74, (2004), 253-279.

12. Fourier expansion of holomorphic Siegel modular forms of genus n along the minimal parabolic subgroup, Journal of Mathematical Sciences, the University of Tokyo, 10, (2003), 311-353.

13.  Fourier expansion of holomorphic Siegel modular forms with respect to the minimal parabolic subgroup, Mathematische Zeitschrift, 231, (1999), 557-588.


1.    Jacquet-Langlands-Shimizu correspondence for theta lifts to GSp(2) and its inner forms I: an explicit functorial correspondence, with an appendix by Ralf Schmidt, submitted.

2.    Jacquet-Langlands-Shimizu correspondence for theta lifts to GSp(2) and its inner forms II: an explicit formula for Bessel periods and non-vanishing of theta lifts, preprint.

3.    Real-valued automorphic functions, preprint.

4.    Modular degrees of elliptic curves and some quotient of L-values (joint with Kousuke Sugimoto), submitted.

Department of Mathematics
Faculty of Science